# SDR 95UAL900261

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING EMERGENCY EXIT LIGHT INOP.  REPLACED LAMP, CHECKS OK.
